# SDR HNAA0200072

- Difficulty date: November 2, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N284BC
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 23,327 hours, 25,017 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Potentiometer
- Part number: 82410401001
- Condition: Defective
- Location: Cockpit
- Part time: 23,327 hours, 25,017 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER WOULD NOT ARM, ABORTED TAKEOFF.  REMOVED AND REPLACED NUMBER TWO POWER LEVER POTENTIOMETER, OPERATIONAL CHECK GOOD.
